| Model Number |
66801307 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the allevyn dressing left a large amount of silicone residues on the patient's skin.Additionally the consequent lack of adherence when reapplying the product.No injury to patient reported due this event.
Additional Manufacturer Narrative
The device intended to be used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors include raw material issues or storage environment issues.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file does not contain further instances of the reported event, however this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.